# SDR USAR201503270003

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: General aviation
- Aircraft: N60087
- Make and model: Beech 200CBEECH
- Aircraft time: 16,409 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 10143014029
- Condition: Cracked
- Location: Zone 200
- Part time: 16,409 hours, 14,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SILL CLOSURE HAS A FATIGUE CRACK THAT MEASURES 1.400" IN THE UPPER AFT CORNER.
